# SDR UALA2012081304447

- Difficulty date: August 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,734 hours, 7,118 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80541
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN AT 4L DOOR FOUND INOPERATIVE.  SECURED EMERGENCY LIGHT CONNECTOR, OPS CHECKED NORMAL.
